# SDR SWAA2022022573117

- Difficulty date: November 7, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621XB HAS SCREW HOLE THAT IS ELONGATED. MARKED / REPAIRED AND APPLIED DECORATIVE FINISH TO RIGHT WING LEADING EDGE PANEL 621XB OF ELONGATED SCREWHOLE (AS MARKED) IAW B737-700 SRM 51-70-04-2R-9 REV 66 AND B737 AMM 51-21-99-300-01 REV 67 A33188; A35994; A11393; A44703
